MathSciNet Relay Station
MathSciNet bibliographic data
MR2286390 34K18 (37G40 37N25 92C20)
Peng, Mingshu Bifurcation and stability analysis of nonlinear waves in $\Bbb D\sb n$ symmetric delay differential systems. J. Differential Equations 232 (2007), no. 2, 521–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement